# SDR YENA2024041600564

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ENGINE - IAE V2533-A5 - ESN V18658 - PROJECT SHOP VISIT - HPT HUB INSPECTION PER SB 72-0713 - REPAIR WORKSCOPE. (CONSIDERED A MAJOR REPAIR)
